# SDR A6WA200260011

- Difficulty date: May 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND IN LEFT AND RIGHT WINGS TRAILING EDGE PANELS BETWEEN RIB 14A AND 15B.  INSPECTION CARRIED OUT IAW MFG MM.
